American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Andrzej Warzyński, Matthew E. Hubbard and Mario Ricchiuto. Discontinuous residual distribution schemes for time-dependent problems. Contemporary Mathematics 586 (2013) 375-382.
Book volume table of contents   
View Article: PDF

[2] Christophe Berthon, Philippe G. LeFloch and Rodolphe Turpault. Late-time/stiff-relaxation asymptotic-preserving approximations of hyperbolic equations. Math. Comp. 82 (2013) 831-860.
Abstract, references, and article information   
View Article: PDF

[3] Christophe Berthon. Numerical approximations of the 10-moment Gaussian closure. Math. Comp. 75 (2006) 1809-1831. MR 2240636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jérémie Szeftel. A nonlinear approach to absorbing boundary conditions for the semilinear wave equation. Math. Comp. 75 (2006) 565-594. MR 2196981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Isaías Alonso-Mallo and Nuria Reguera. Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation. Math. Comp. 73 (2004) 127-142. MR 2034113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. N. Milstein and M. V. Tretyakov. Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations. Math. Comp. 69 (2000) 237-267. MR 1653966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dongwoo Sheen, Ian H. Sloan and Vidar Thomée. A parallel method for time-discretization of parabolic problems based on contour integral representation and quadrature . Math. Comp. 69 (2000) 177-195. MR 1648403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xiaobing Feng. Absorbing boundary conditions for electromagnetic wave propagation . Math. Comp. 68 (1999) 145-168. MR 1613707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lung-an Ying. Vortex method for two dimensional Euler equations in bounded domains with boundary correction. Math. Comp. 67 (1998) 1383-1400. MR 1474659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Weidong Lu. Convergence of a random walk method for a partial differential equation. Math. Comp. 67 (1998) 593-602. MR 1443122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Georges-Henri Cottet. Large-time behavior of deterministic particle approximations to the Navier-Stokes equations . Math. Comp. 56 (1991) 45-59. MR 1052089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Degond and S. Mas-Gallic. The weighted particle method for convection-diffusion equations. I. The case of an isotropic viscosity . Math. Comp. 53 (1989) 485-507. MR 983559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Degond and S. Mas-Gallic. The weighted particle method for convection-diffusion equations. II. The anisotropic case . Math. Comp. 53 (1989) 509-525. MR 983560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wei Cai, David Gottlieb and Chi-Wang Shu. Essentially nonoscillatory spectral Fourier methods for shock wave calculations . Math. Comp. 52 (1989) 389-410. MR 955749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Elbridge Gerry Puckett. Convergence of a random particle method to solutions of the Kolmogorov equation $u\sb t=\nu u\sb {xx}+u(1-u)$ . Math. Comp. 52 (1989) 615-645. MR 964006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alvin Bayliss, Yan Yan Li and Cathleen Synge Morawetz. Scattering by a potential using hyperbolic methods . Math. Comp. 52 (1989) 321-338. MR 958869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Hagstrom and S. I. Hariharan. Accurate boundary conditions for exterior problems in gas dynamics . Math. Comp. 51 (1988) 581-597. MR 935075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. A. McIntyre. Boundary integral solutions of the heat equation . Math. Comp. 46 (1986) 71--79, S1--S14. MR 815832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John R. Rice, Elias N. Houstis and Wayne R. Dyksen. A population of linear, second order, elliptic partial differential equations on rectangular domains. I, II . Math. Comp. 36 (1981) 475-484. MR 606507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marie-Noƫlle Le Roux. Semidiscretization in time for parabolic problems . Math. Comp. 33 (1979) 919-931. MR 528047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karl G. Guderley and Chen-chi Hsu. A predictor-corrector method for a certain class of stiff differential equations . Math. Comp. 26 (1972) 51-69. MR 0298952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1